Pancréatite aiguê secondaire à la thérapie au long cours par l’acide 5-aminosalicylique pour les colites ulcereuses : à propos d’une observation
Téléchargements
Références
Trivedi CD, Pitchumoni CS. Drug-induced pancreatitis: an update. J Clin Gastroenterol 2005;39:709-16.
Munk EM, Pedersen L, Floyd A, Norgard B, Rasmussen HH, Sorensen HT. Inflammatory bowel diseases, 5-aminosalicylic acid and sulfasalazine treatment and risk of acute pancreatitis: a population-based case-control study. Am J Gastroenterol 2004;99:884-8.
Tsesmeli NE, Giannoulis KE, Savopoulos CG, Vretou EE, Ekonomou IA, Giannoulis EK. Acute pancreatitis as a possible consequence of metronidazole during a relapse of ulcerative colitis. Eur J Gastroenterol Hepatol 2007;19:805-6.
Adachi E, Okazaki K, Matsushima Y, Seno H, Uchida K, Nakase H et al. Acute pancreatitis secondary to 5-aminosalicylic acid therapy in a patient with ulcerative colitis. Int J Pancreatol 1999;25:217-21.
Decocq G, Gras-Champel V, Vrolant-Mille C, Delcenserie R, Sauvé L, Masson H, Andréjak M. Acute pancreatitis induced by drugs derived from 5- aminosalicylic acid: case report and review of the literature. Therapie 1999;54:41-8.
Fernández J, Sala M, Panés J, Feu F, Navarro S, Terés J. Acute pancreatitis after long-term 5-aminosalicylic acid therapy. Am J Gastroenterol 1997;92:2302-3.
Paul AC, Oommen SP, Angami S, Moses PD. Acute pancreatitis in a child with idiopathic ulcerative colitis on long-term 5-aminosalicylic acid therapy. Indian J Gastroenterol 2000; 19:195-6.
Abdullah AM, Scott RB, Martin SR. Acute pancreatitis secondary to 5- aminosalicylic acid in a child with ulcerative colitis. J Pediat Gastroenterol Nut 1993;17:441-4.
Toubanakis C, Batziou E, Sipsas N, Galanopoulos G, Tzivras M, Archimandritis A. Acute pancreatitis after long-term therapy with mesalazine, and hyperamylasaemia associated with azathioprine in a patient with ulcerative colitis. Eur J Gastroenterol Hepatol. 2003;15:933-4.